Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

undercurrent

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About undercurrent

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    Toronto, Canada
  1. Have you gotten blood tests to confirm this? If not, then there is no way you could know you are lacking the vitamin. I mean, even though the sun doesn't shine on a regular basis in Canada, going outisde even during the fall and winter when it's cloudy allows you to get some sun exposure - it's just not as intense - so you'd still be getting some vitamin D. Yeah, I originally got my D levels checked out for other reasons - I was getting odd headaches. Turns out my level is really low, I don
  2. Thanks guys, I'm going to see a dermatologist and hopefully get a prescription for it. I've tried everything and this really is my last resort. Also, thanks c'est la vigne for putting my thread here - as soon as I posted this originally, I realized I put in the wrong forum. XD
  3. Could be the vitamin D. Vitamin D acts as a hormone in the body which can have an effect on your acne. I've recently started supplementing with Vitamin D3 (following the 1000 IU per 25lbs rule) for a few days now. Nothing's changed but I know for a fact I am INSANELY low in vitamin D so I need this.
  4. I was wondering if Accutane is still available in Canada? I remember hearing news about it being discontnued and no dermatologists or doctors were prescribing it anymore. I hope that isn't true, well at least for here. I am seriously thinking this is my last resort and the thing that will have the greatest impact on my acne. Any info would be appreciated
×